# SDR GTIA2024120238568

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 37,671 hours, 17,222 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD Y RSVR LO LVL ECAM HYD RSVR SHOWS EMPTY -FOUND YELLOW CHECK VALVE ON ENG #2 LEAKING (FIN 3050GM). R&R HYD ENG #2 YL CHECK VALVE SEAL IAW AMM 29-13-36. R&R ENGINE PUMP DRAIN FILTER IAW AMM 29-11-43 DUE TO MOC REQUEST. PERFORMED OPS TEST OF YL HYD SYSTEM IAW AMM 29-13-00-710-002-A. OPS CHECK GOOD. LEAK CHECK GOOD. A/C OK FOR SVC.
